# SDR P5CA9700101

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Lightning Strike
- Location: Nr 2 Rt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE NR 2 RIGHT CABIN DOOR IN LOWER AFT EDGE SKIN.  BLENDED OUT AREA ORIGINAL SKIN THICKNESS .100 INCH AFTER REWORK 0.084 INCH PER SRM 53-30-03.  TREATED AREA PER 51-10-02.
